# SDR UALA2011101005435

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 62,157 hours, 8,897 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT ELECTRICAL ODOR IN CABIN FRONT & BACK OF BUSINESS CLASS.  RECIRC FAN STATUS MSG DISPLAYED CREW SET BOTH UPPER AND LOWER RECIRC FANS TO OFF AND ODOR DISSIPATED.  BOEING AHM PROGRAM HAS DETECTED FAULT MSG 21-24700 LOWER RECIRC FAN RIGHT MOTOR DOES NOT FOLLOW COMMAND OR IS OVERHEATED.  FOUND CB FOR LWR RT RECIRC FAN POPPED.  CHECKED FAN AREA AND ALL OK.  DEACTIVATED PER MEL.  CREW CONFIRMED NO FURTHER ODOR AFTER FANS TURNED OFF.  :DF761 COVERS.
